# SDR SB05036

- Difficulty date: March 3, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 6984301
- Condition: Faulty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

BWI - FLT141 - EN ROUTE FROM DCA TO IND, AT FL270, WITH THE APU POWERING THE NR 2 GENERATOR BUS, THE APU LOW OIL PRESSURE LIGHT ILLUMINATED FOLLOWED BY AN APU AUTO SHUT DOWN.  THE NR 2 ENGINE CSD WAS ALREADY ON MEL SO THE FLIGHT DIVERTED TO BWI AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE APU LOW OIL PRESSURE SWITCH.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  SERVICED APU OIL AS REQUIRED.  CLEARED MEL ON NR 2 ENGINE CSD WITH THE REPLACEMENT OF THE NR 2 ENGINE CSD.  FLUSHED ALL LINES AND REPLACED SCAVENGE FILTER.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
